| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/28/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from all of the results obtained.The customer's expected fasting blood glucose test result range is 107mg/dl.The customer feels well and did not report any symptoms.The product is stored according to specification.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was performed by the customer non- fasting and produced test results of 276 and 287mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 12/25/2017 and open vial date is (b)(6) 2016.The meter memory was reviewed for previous test result history (date / time not set): (b)(6).Customer states that he compares it to the lab test and it was 54mg/dl difference.Customer states that his normal glucose range is 107mg/dl and he only test once a day and is not taking any medication for diabetes.
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from all of the results obtained.The customer's expected fasting blood glucose test result range is 107mg/dl.The customer feels well and did not report any symptoms.The product is stored according to specification.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was performed by the customer non- fasting and produced test results of 276 and 287mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 12/25/2017 and open vial date is 12/26/2016.The meter memory was reviewed for previous test result history (date / time not set): (b)(6).Customer states that he compares it to the lab test and it was 54mg/dl difference.Customer states that his normal glucose range is 107mg/dl and he only test once a day and is not taking any medication for diabetes.